# SDR CA031212001

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 29,044 hours
- Engine: Ge CT581401
- System (JASC): 6220 · Main Rotor Head
- Part: Receptacle
- Part number: S611520107
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POCKETS 20,21,22 FOUND CRACKED SPAN WISE ON UNDER SIDE OF POCKET. AFTER REMOVAL OF POCKET FROM THE BLADE, IT WAS FOUND THAT THE POCKETS WERE NOT BONDED TO THE BACK FACE OF THE SPAR. THIS ALLOWED THE POCKETS TO WORK UP AND DOWN CAUSING THE SURFACE CRACKS.
